# SDR ASAA2012090592844

- Difficulty date: September 6, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,263 hours, 5,205 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3830 · Waste Disposal System
- Part: Tank
- Condition: Obstructed
- Location: Lavatory
- Part time: 16,263 hours, 5,205 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ALL LAVATORIES INOPERATIVE.  PERFORMED TROUBLESHOOTING.   R & R CONT LEVEL SENSOR IAW AMM 38-30-00-810-809 & 38-33-02-400-801.  WHEN SENSOR REMOVED FOUND LAVATORY TANK PLUGGED WITH CLOTH TOWELS.  REMOVED ALL BLOCKAGE FROM DRAIN VALVE. DRAINED , FILLED, CLEANED & REFILLED LAV WASTE TANK. ALL LAV FUNCTIONAL TEST OK.  WASTE QTY IND STILL INDICATES FULL.  CLEANED BOTH POINT LVL SENSORS IAW AMM 38-33-01-100-801.  FULL LIGHT NO OUT, TANK SHOWS EMPTY, ALL LAV OPS CK OK.  PERFORMED AUTO ZERO TEST IAW AMM 38-33-00-710-801. ALL LAVS NOW TEST OK. ACFT OK FOR SERVICE.
